All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 4, 2020, Pages 1242-1255                                                                DOI:10.11948/20190104
Dynamical properties of a stochastic predator-prey model with functional response
Jingliang Lv,Xiaoling Zou,Yujie Li
Keywords:Strong stochastic persistence, stochastic Hopf bifurcation, extinction, Crowley-Martin functional response.
      A stochastic prey-predator model with functional response is investigated in this paper. A complete threshold analysis of coexistence and extinction is obtained. Moreover, we point out that the stochastic predator-prey model undergoes a stochastic Hopf bifurcation from the viewpoint of numerical simulations. Some numerical simulations are carried out to support our results.
PDF      Download reader